|
Volumn 87, Issue 21, 2001, Pages 2179021-2179024
|
Asymptotic relative entropy of entanglement
a
|
Author keywords
[No Author keywords available]
|
Indexed keywords
CONSTRAINT THEORY;
EIGENVALUES AND EIGENFUNCTIONS;
ENTROPY;
INFORMATION THEORY;
MATRIX ALGEBRA;
OPTIMIZATION;
PROBABILITY DISTRIBUTIONS;
PROBLEM SOLVING;
QUANTUM THEORY;
TENSORS;
QUANTUM INFORMATION THEORY;
ASYMPTOTIC STABILITY;
|
EID: 0035914960
PISSN: 00319007
EISSN: None
Source Type: Journal
DOI: None Document Type: Article |
Times cited : (100)
|
References (26)
|